# SDR UPS98827273

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755843IN
- Condition: Corroded
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, AFT PIT FWD DOOR TORQUE BOX FITTING IS CORRODED STA 1160 BETWEEN LONG 32R AND 33R.  REMOVED FITTING, REVD FITTING, FABBED DOUBLERS AND CUT FITTING, ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51-1-8, 55-2-0.  INSTALLED IAW DC8 SRM 54-1-20D AND 51-3-0.
